# SDR SWAA2022012609850

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOORBOARD 120 CF HAS CORROSION / REMOVED & REPLACED FWD PIT FLOORBOARD 120CF IAW BOEING DWG 453A610-32 REV T; 453A100 REV C & SRM 51-40-02-0G-0 & AMM 51-21-41-370-802; 51-21-72-370-804.
